# SDR GTIA9700279

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 621 - EMERGENCY FLOOR LIGHTING, LOCATED AT SEAT ROW 10, WIRE DETACHED.  REPAIRED BROKEN WIRE IAW MM CH 33-53-0.  OPS CHECK GOOD.  (M)
